首页    期刊浏览 2025年02月26日 星期三
登录注册

文章基本信息

  • 标题:On improved predictive density estimation with parametric constraints
  • 本地全文:下载
  • 作者:Dominique Fourdrinier ; Éric Marchand ; Ali Righi
  • 期刊名称:Electronic Journal of Statistics
  • 印刷版ISSN:1935-7524
  • 出版年度:2011
  • 卷号:5
  • 页码:172-191
  • DOI:10.1214/11-EJS603
  • 语种:English
  • 出版社:Institute of Mathematical Statistics
  • 摘要:We consider the problem of predictive density estimation for normal models under Kullback-Leibler loss (KL loss) when the parameter space is constrained to a convex set. More particularly, we assume that is observed and that we wish to estimate the density of under KL loss when μ is restricted to the convex set C⊂ℝp. We show that the best unrestricted invariant predictive density estimator p̂U is dominated by the Bayes estimator p̂πC associated to the uniform prior πC on C. We also study so called plug-in estimators, giving conditions under which domination of one estimator of the mean vector μ over another under the usual quadratic loss, translates into a domination result for certain corresponding plug-in density estimators under KL loss. Risk comparisons and domination results are also made for comparisons of plug-in estimators and Bayes predictive density estimators. Additionally, minimaxity and domination results are given for the cases where: (i) C is a cone, and (ii) C is a ball.
  • 关键词:Predictive estimation;risk function;quadratic loss;Kullback-Leibler loss;uniform priors;Bayes estimators;convex sets, cones;multivariate normal.
国家哲学社会科学文献中心版权所有